# SDR CA140401013

- Difficulty date: March 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filter
- Condition: Contaminated
- Location: P3
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON APPROACH FOR LANDING, THE PILOT DID NOT HAVE ANY POWER RESPONSE FROM ENG NR 2. THE ENGINE POWER WAS LEFT AT IDLE DURING APPROACH AND LANDED UNEVENTFULLY.  DURING GROUND RUN, THE ENGINE POWER STAYED AT 48.5 PERCENT NG, WHICH IS CONSIDERED AS MINIMUM FLOW, BELOW IDLE. P3 FILTER WAS FOUND CONTAMINATED WITH OIL. WE WERE TOLD BY THE CUSTOMER THAT THEY PERFORMED ZERO G MANEUVERS DURING FLIGHT.  THE OPPOSITE ENGINE ALSO HAD OIL IN THE P3 FILTER. IT SEEMS THAT THE OIL CONTAMINATION WAS DUE TO ACFT MANEUVERS.  AFTER THE FCU WAS CHANGED AND GROUND RUN PERFORMED, ALL P3 LINES AND P3 FILTER WERE FREE OF OIL AND ANY CONTAMINATIONS. THE ENGINE WAS FULLY OPERATIONAL AND THE ACFT RETURN TO SERVICE.
